# SDR AALA202506264558

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 36,333 hours, 15,196 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 62,683 hours, 29,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575349
- Condition: Overtemp
- Location: Nr 2
- Part time: 62,683 hours, 29,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS DUE TO THE FLIGHT CREW REPORTING THAT ON TAKEOFF BOTH ENGINES ENCOUNTERED AN EGT EXCEEDANCE. A COMPRESSOR STALL ON THE #2 ENGINE ALONG WITH REPORTS OF SMOKE COMING FROM THAT ENGINE. THE FLIGHT CREW SHUT DOWN THE #2 ENGINE AND LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLKISHED A DOWNLOAD OF THE DFDR DATA. ESC REVIEWED THE DATA FOR THE #1 ENGINE AND FOUND THE ENGINE MEETS CRITERIA FOR INSUFFICIENT WARM UP TIME PER AMM 72-00-00-200-008-A. AND DETERMINED NO FURTHER ACTION WAS NECESSARY. (AALA202506265897) MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #2 ENGINE AND FOUND NO VISIBLE DAMAGE TO THE FRONT OR REAR OF THE ENGINE HOWEVER MAINTENANCE REPORTED THAT THE FAN WAS EXTREMELY DIFIFCULT TO ROTATE. THE DECISION WAS MADE TO REPLACE THE #2 ENGINE. (AALA202506264558) **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
